# SDR AALA2018113027003

- Difficulty date: November 25, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N9022G
- Make and model: Airbus A319-115
- Aircraft serial: 6310
- Aircraft time: 12,004 hours, 5,390 cycles
- System (JASC): 5270 · Door Warning System
- Part: Handle
- Condition: Dirty
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARGO DOOR INDICATION.  RETURNED TO DEPARTURE. REMOVED EXCESSIVE GREASE FROM THE TARGET HANDLE IAW TSM 32-31-00-810-886-4 FOR ECAM FAULT MESSAGE SENSOR 32 WV. OPS CHECKED OK.
